# SDR A6WA201542766

- Difficulty date: May 16, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 34,855 hours, 32,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LEVEL LIGHTS ROWS 2 - 4 INOPERATIVE RIGHT SIDE.  EMERGENCY LIGHTS CYCLED SEVERAL TIMES, WALKED OVER LIGHT TO ENSURE GOOD CONNECTION.  OPS CHECKED GOOD AT THIS TIME IAW 33-51-01.
